MAUDE Adverse Event Report: LIMACORPORATE S.P.A. TT MB PEG; SMR TT METAL BACK PEG (TI6AL4V) - S-R LONG

LIMACORPORATE S.P.A. TT MB PEG; SMR TT METAL BACK PEG (TI6AL4V) - S-R LONG
Model Number 1375.14.653
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/10/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
By the check of the device history records, no pre-exiting anomaly was found on the components that were released on the market with the lot numbers involved (1514727, 1512389, 1513804).No other similar complaints were received on these lot numbers.We will submit a final mdr after the conclusion of the investigations.
 
Event or Problem Description
Intra-operative issue occurred during a shoulder revision surgery on (b)(6) 2021: when trying to separate the glenosphere (smr glenosphere ø36mm small-r code 137409105 lot 1514727) from the baseplate (mr glenoid baseplate small-r code 137515650 lot 1512389) the baseplate disassembled from the peg (smr glenoid peg tt small-r #l code 137514653 lot 1513804).Due to this issue, the surgeon had to convert to hemi prosthesis and the surgery time was prolonged of 10 minutes.This incident occurred in (b)(6).Note: the product code of the baseplate involved is not marketed in usa.
 
Additional Manufacturer Narrative
By the check of the device history records, no pre-exiting anomaly was found on the components that were released on the market with the lot numbers involved (1514727, 1512389, 1513804).No other similar complaints were received on these lot numbers.The implants and the instrument were not available for analysis.We only received few pictures of the explanted devices.Following the evaluation of these images, we noted a possible discrepancy between the visible devices and the product codes indicated by the complaint source, however the codes/lots are not visible on the photos and the complaint source was not able to retrieve additional information in order to confirm or correct the data provided.In any case, by the analysis of the available information, it was noted that the instrument with code 9013.74.145 was used to separate the glenosphere.Following few similar complaints from the market, in 2017 a corrective action was already opened, leading to improvement of the available instruments: a dedicated instruments set to perform the glenosphere extraction was introduced to avoid the disassembly between metal back and peg (instrument set ref.9013.39.000).In this specific case, the old instrument was used, leading to the intra-operative issue experienced.Pms data: the company is aware of 9 similar events (disassembly of the metal back from the peg during glenosphere extraction).None of these complaints involved the specific instrument introduced following the past performed corrective action.No corrective action is started following this complaint.The company will continue monitoring the market to promptly detect any further similar event.
 
Event or Problem Description
Intra-operative issue occurred during a shoulder revision surgery on (b)(6) 2021: when trying to separate the glenosphere (smr glenosphere ø36mm small-r code 137409105 lot 1514727) from the baseplate (smr glenoid baseplate small-r code 137515650 lot 1512389) the baseplate disassembled from the peg (smr glenoid peg tt small-r #l code 137514653 lot 1513804).Based on the information received, the instrument with code 9013.74.145 was used to extract the glenosphere, however its lot number was not known.Due to this issue, the surgeon had to convert to hemi prosthesis, and the surgery time was prolonged of 10 minutes.Note: the product code of the baseplate involved is not marketed in usa.This event occurred in the uk.

Brand Name
TT MB PEG
Common Device Name
SMR TT METAL BACK PEG (TI6AL4V) - S-R LONG
Manufacturer (Section D)
LIMACORPORATE S.P.A.
via nazionale, 52
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
MDR Report Key12868975
Report Number3008021110-2021-00094
Device Sequence Number17403402
Product Code KWT
UDI-Device Identifier08033390084406
UDI-Public08033390084406
Combination Product (Y/N)N
PMA/510(K) Number
K133349
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number1375.14.653
Device Lot Number1513804
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/24/2021
Supplement Report FDA Received Date11/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown